# SDR SWIA2020031049235

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR UPPER LINTEL CRACKED AT APPROX.FS 280.00. ( STGR 3 )   (C-CHECK) RO 3/6/2020   COMPLIED WITH SERVICE BULLETIN TO REPAIR THE PASSENGER DOOR UPPER LINTEL AT FS280 STGR 3L. WEIGHT - 0.3 LB. ARM - 283.2 IN. MOMENT [1] 0.085 (1000 LB-IN)  SERVICE BULLETIN FUSELAGE - CENTRE FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR.
